MathSciNet Relay Station
MathSciNet bibliographic data
MR669645 (83i:65021) 65D30 (42A15 65R10)
Lax, M.; Agrawal, G. P. Evaluation of Fourier integrals using $B$-splines. Math. Comp. 39 (1982), no. 160, 535–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement